# SDR GLBA2003101

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 14,965 hours, 19,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Stuck
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 DEG, R&R RT FLAP SAFETY LINK OPS CHECKED GOOD.
